Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Having menstruation with clots and burning uterus. Should I be concerned?

Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5631 Questions
I ve high menstruation on 2&3 day with clots & mild burning inside uterus from past months. it remain ok with dark red bloody periods with no burning but sometimes it starts wtih pure red blood with burning. i ve large clots but they are controlled by self but above condition is still present.
Posted Wed, 17 Apr 2013 in Women's Health
Answered by Dr. Aarti Abraham 2 hours later
Thank you for your query.
I think you are suffering from some kind of infection within the uterus.
The condition is called endometritis.
It presents with pain, burning and increased menstrual bleeding.
Endometrial hyperplasia where the lining of the uterus is thickened is also one possibility.
Anemia, thyroid disorders, being on blood thinners - all can cause such a picture.
Also, in case of polycystic ovarian disease, you would have increased menstrual bleeding sometimes.
The burning also could be because of certain pelvic infections like Candida ( yeast ) or bacterial or parasitic infections which are heightened during menstrual bleeding, because menstrual blood is a good breeding ground for bacteria.
Genital tuberculosis could present this way.
Uterine fibroids could cause heavy bleeding with clots.
Fresh red bleeding can be caused by cervical growths, or polyps.

Please consult your gynecologist.
Have complete XXXXXXX examination and check up.
Go for pap smear and have a transvaginal pelvic ultrasound, not an abdominal one.

Take care, and feel free to ask for further clarifications.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor